Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


atripla sideeffects
Jul 29, 2015

I started treatment last night and was very sick with nausia and vomiting all night this morning have been sick the whole day is this normal

Response from Dr. Henry

That is a rough start-worse than the usual experience. Atripla oftn causes side effects during the first weeks on treatment. Those side effects are mainly due to the efavirenz which can cause brain side effects from dizziness, to weird dreams/trouble sleeping, hung over feeling. Nausea and vomiting can happen but are unusual. Recommend keeping your HIV provider aware of your situation in case you have some other illness occurring, need treatment for the nausea, or may need to consider an alternative regimen if the problem persists with no other likely explanation. KH


Previous
Is HIV Tied to Hip Pain? (Editor's Pick)
Next
Loosing weight during PEP

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement